# SDR ASAA2017051120731

- Difficulty date: May 11, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 25,082 hours, 7,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED EXIT SIGN LENS MISSING.  ACFT GROUNED.  INSTALLED A NEW LT FWD OVERWING EXIT EMERGENCY SIGN LENS IAW AMM 33-51-01.
